# SDR ASOA03188

- Difficulty date: April 21, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 453
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN BNA, THE MAIN PASSENGER DOOR FORWARD THRESHOLD 'T' ANGLE WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE MAIN PASSENGER DOOR FORWARD THRESHOLD 'T' ANGLE IAW SRM 51-25-02.  (M)
